MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN; WOUND DRAIN

C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN; WOUND DRAIN
Catalog Number 072223
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the trocar was not sharp enough and they do not like the hub on the drain.Provided them with a hubless drain.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Instructions for use were reviewed for this investigation.The reported event is addressed within the labeling as it states, indications: wound drains are used to remove exudates from wound sites.Warnings: an effective closed suction drain system requires maintenance of the system to preserve patency.The drain must not be allowed to occlude nor the reservoir to completely fill; and reservoir suction must be maintained in order for the system to function properly.Verify that the system is functioning properly.If the system is not maintained properly, surgical complications, including hematomas, may result.A dhr could not be performed since no lot number was provided.Initial reporter name: m health fairview university of minnesota medical center - west bank east udi format updated with available product information per gudid.H11: section a through f, the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the trocar was not sharp enough and they do not like the hub on the drain.Provided them with a hubless drain.Per mail received from customer on 09jan2026, it was reported customer has been experiencing issues with the jp drains currently set up across the system.

Brand Name
CHANNEL DRAIN
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23854399
Report Number1018233-2025-11332
Device Sequence Number17390785
Product Code GBX
UDI-Device Identifier00801741049842
UDI-Public(01)00801741049842
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number072223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown